张金华 (准聘副教授)

个人简介

张金华,男,博士,北京航空航天大学数学科学学院准聘副教授。2011年获得吉林大学理学学士学位。2017年毕业于北京大学数学科学学院和法国勃艮第大学数学所,并分别获得北京大学博士学位和勃艮第-弗朗什-孔泰大学博士学位,师从文兰院士和Christian Bonatti (CNRS研究员)。研究领域为微分动力系统。2017年9月至2019年8月,在巴黎第十一大学数学学院从事博士后研究工作,导师为Sylvain Crovisier(CNRS研究员)。


发表论文(Publication):


  1. Ch. Bonatti and J. Zhang, Transverse foliations on the torus T2 and partially hyperbolic diffeomorphisms on 3-manifolds.   Comment. Math. Helv.  92 (2017), no. 3, 513--550. 


  2. Ch. Bonatti and J. Zhang, On the existence of non-hyperbolic ergodic measure as the limit of periodic measures.  Ergodic Theory Dynam. Systems  39 (2019), no. 11,  2932--2967.    


  3. Ch. Bonatti and J. Zhang, Periodic measures and partially hyperbolic homoclinic classes.    Trans. Amer. Math. Soc. 372 (2019), no. 2, 755--802.


  4. S.  Crovisier,   D. Yang and J. Zhang, Empirical measures of partially hyperbolic attractors.   Commu. Math. Phys.  375 (2020), no.1, 725--764.


  5. X. Wang and J. Zhang, Ergodic measures with multi-zero Lyapunov exponents inside homoclinic classes.  J. Dynam. Differential Equations 32 (2020), no.2, 631--664.   


  6. D. Yang and J. Zhang, Non-hyperbolic ergodic measures and horseshoes in partially hyperbolic homoclinic classes. J. Inst. Math. Jussieu 19  (2020),  no. 5, 1765-1792.


  7. Ch. Bonatti and J. Zhang, Transitive partially hyperbolic diffeomorphisms with one-dimensional neutral center.  Science China Mathematics 63 (2020), no. 9, (A special volume dedicated to Prof. Shantao Liao),  1647--1670.


  8. S.  Crovisier,  A. da Luz,  D. Yang and J. Zhang, On the notions of singular domination and (multi-)singular hyperbolicity.  Science China Mathematics, 63 (2020), no.9, (A special volume dedicated to Prof. Shantao Liao), 1721--1744.


  9. S. Gan, Y. Shi, D. Xu and J. Zhang,  Centralizers of derived-from-Anosov systems on T3: rigidity versus triviality.  Ergodic Theory Dynam. Systems 42 (2022), no. 9, 2841–2865.


  10. J. Zhang, Partially hyperbolic diffeomorphism with one dimensional neutral center on 3-manifolds.  Journal of Modern Dynamics. 17, (2021), 557-584.


  11. D. Yang and J. Zhang, Ergodic optimizatyion for some dynamical systems beyond uniform hyperbolicity. Dyn. Syst. 37 (2022), no. 4, 630-647.


预印本(Preprint):


   A. Tahzibi and J. Zhang, Disintegrations of non-hyperbolic ergodic measures along the center foliation of DA maps.  arXiv:2206.08534.


  • 2014

    2017

    勃艮第大学 |  数学 |  博士研究生毕业 |  博士学位
  • 2011

    2017

    北京大学 |  数学 |  博士研究生毕业 |  博士学位
  • 2007

    2011

    吉林大学 |  数学与应用数学 |  本科 |  学士
  • 北京航空航天大学数学科学学院
  • 2017

    2019

    巴黎第十一大学 | 数学学院 | 博士后
版权所有 2014-2022 北京航空航天大学  京ICP备05004617-3  文保网安备案号1101080018
地址:北京市海淀区学院路37号  邮编:100191  电话:82317114

访问量:

开通时间:..

最后更新时间:..